# SDR AALA972418

- Difficulty date: December 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N77080
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 626
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - CORROSION AT BLIND FASTENERS, LOWER SURFACE, OUTBOARD WING, NEAR TIP.  REPAIRED PER ESO 30595.  TST:  15,606.48 HOURS.  CYCLES:  6,407.  (X)
